Forum Rules


Reply
 
LinkBack Thread Tools Search this Thread
Old Feb 18th, 2011, 16:37 PM   1
Yorky
Waiting To Try (WTT)
Active BnB Member
 
Join Date: Dec 2010
Posts: 75

Periods! Help?!?!


Sorry this maybe tmi but here goes!...

My periods are usually quiet light and I am usually on for 3 days and have no pain or anything, however 2 weeks ago (Just less) I came on really heavy and it lasted for 6-7 days and at times I had slight uncomfortable feeling in my lower abdomen. Then I came on again today, so far it is quiet light.

Anyone experienced this or have any idea what it could be? Its totally out of my usual pattern for me, I have never had this before.

Update

I have been on another 2 times since this post. However I started some more anti-biotics for a throat infection. The third time I felt a little sick and dizzy too. I really dont want to go to the doctors (I have a phobia) the anti-biotics were ones I didnt finish before xmas. Has anyone any ideas whats wrong? Any experiences?



 
Status: Offline
 
Old Feb 18th, 2011, 16:50 PM   2
Bumblebee20
Mum (Mom)
Active BnB Member
 
 
Join Date: Feb 2011
Location: Scotland
Posts: 285
Hi my periods are different each time I have them. When I had my second child they are now all over place I can have them upto 7 days realy heavy or light, pain no-pain sometimes even twice a month.
If you are worried contact your gp for advice. Sorry not very helpful.



 
Status: Offline
 
Old Feb 18th, 2011, 16:55 PM   3
immimx
 
Posts: n/a
things like stress can effect your menstual cycle quite abit?
i usualy have light ones then every now and again a very heavy one.. i would just keep a check and if you notice any other odd things then get ot checked out.
are you taking any mediction or anything as well? might be affecting it.
x



 
Old Feb 18th, 2011, 17:06 PM   4
Midnight-blue
Other
Active BnB Member
 
 
Join Date: May 2010
Location: Manchester
Posts: 126
Stress and change on diet can affect periods x



 
Status: Offline
 
Old Feb 18th, 2011, 17:10 PM   5
Yorky
Waiting To Try (WTT)
Active BnB Member
 
Join Date: Dec 2010
Posts: 75
I took 2 courses of anti-biotics in the two weeks before my heavy period. Can this be related ?



 
Status: Offline
 
Old Feb 18th, 2011, 17:15 PM   6
immimx
 
Posts: n/a
possibly. have you still got the packet? you could check the info sheet?
x



 
Old Feb 26th, 2011, 11:56 AM   7
Yorky
Waiting To Try (WTT)
Active BnB Member
 
Join Date: Dec 2010
Posts: 75
BUMP UPDATED in 1st post x



 
Status: Offline
 
Old Feb 26th, 2011, 15:06 PM   8
lori
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: May 2009
Location: Alberta, Canada
Posts: 1,170
It could be related. If you're taking birth control pills, do you know that antibiotics can make oral contraceptives less effective? It changes the way they're absorbed, so be careful if pregnancy isn't on your current to-do list.

If you're feeling well now and it was just that one cycle that was different, I wouldn't be too worried. If it continues or if you want answers, you could always talk to your doctor.



 
Status: Offline
 
Old Feb 27th, 2011, 09:01 AM   9
Aprilshowers
Waiting To Try (WTT)
Active BnB Member
 
 
Join Date: Feb 2011
Location: Hamburg, Germany
Posts: 777
I've had awful problems with periods over the years and it would help if you could get the courage and go to the doc and get some bloods done. It could be that your hormones are messed up. I was having the same problems as you and it turned out that my hormones well all messed up. Stress and diet can also affect your cycle.



Status: Offline
 
Old Feb 27th, 2011, 12:50 PM   10
odd_socks
Waiting To Try (WTT)
BnB Elite
 
Join Date: Jun 2010
Posts: 10,611
as said above, stress, diet, exercise changes, sleep patterns can all effect it so i would keep a diary of day to day things so you can see if there is a pattern forming? if not you might need to see the doctor. I get dizzy and feel sick when AF is due too x



 
Status: Offline
 

SEO by vBSEO